Scientific Article
previous document  unige:89315  next document
add to browser collection
Title

Retinal pigment epithelium tears after intravitreal bevacizumab in pigment epithelium detachment

Authors
Weinberger, Andreas W A
Thiel, Mirjam
Mohammadi, Babak
Theofylaktopoulos, Ioannis
Walter, Peter
Published in American Journal of Ophthalmology. 2007, vol. 144, no. 2, p. 294-296
Abstract To evaluate pigment epithelium detachment (PED) secondary to exudative age-related macular degeneration (AMD) treated with intravitreal injection of bevacizumab with regard to incidence of retinal pigment epithelium tears (RIPs).
Keywords AgedAngiogenesis Inhibitors/administration & dosage/adverse effects/therapeutic useAntibodies, Monoclonal/administration & dosage/adverse effects/therapeutic useAntibodies, Monoclonal, HumanizedBevacizumabFemaleFluorescein AngiographyFollow-Up StudiesFundus OculiHumansIncidenceInjectionsMalePigment Epithelium of Eye/drug effects/pathologyRetinal Detachment/drug therapy/pathologyRetinal Perforations/chemically induced/epidemiology/pathologyRetrospective StudiesTomography, Optical CoherenceVascular Endothelial Growth Factor AVisual AcuityVitreous Body
Identifiers
PMID: 17659961
Full text
Article (Published version) (280 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Citation
(ISO format)
WEINBERGER, Andreas W A et al. Retinal pigment epithelium tears after intravitreal bevacizumab in pigment epithelium detachment. In: American Journal of Ophthalmology, 2007, vol. 144, n° 2, p. 294-296. https://archive-ouverte.unige.ch/unige:89315

35 hits

0 download

Update

Deposited on : 2016-11-23

Export document
Format :
Citation style :